PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Global mixed Łojasiewicz inequalities and asymptotic critical values

Volume 123 / 2019

Sĩ-Tiệp Ðinh, Krzysztof Kurdyka, Tiến-So’n Phạm Annales Polonici Mathematici 123 (2019), 259-266 MSC: Primary 14P10; Secondary 14D06, 58K05, 32S20. DOI: 10.4064/ap180920-27-3 Published online: 23 July 2019


We prove a version of the global Łojasiewicz inequality for $C^1$ semialgebraic functions and relate its existence to the set of asymptotic critical values.


  • Sĩ-Tiệp ÐinhInstitute of Mathematics
    18, Hoang Quoc Viet Road
    Cau Giay District 10307
    Hanoi, Vietnam
  • Krzysztof KurdykaLaboratoire de Mathématiques (LAMA)
    UMR-5127 CNRS
    Université Savoie Mont Blanc
    73376 Le Bourget-du-Lac, France
  • Tiến-So’n PhạmDepartment of Mathematics
    University of Dalat
    1 Phu Dong Thien Vuong
    Dalat, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image